# SDR CA010724012

- Difficulty date: July 12, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 12,332 hours
- Engine: Allsn 250C20
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 206031200118
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE INSTALLING ELECTRICAL EQUIPMENT, A CRACK WAS FOUND ON THE AFT OUTBOARD RADIUS, STATION 100.8. THE CRACK STARTED FROM THE EDGE OF THE STRAP AT A TOOLING MARK MADE EITHER DURING MANUFACTURE OR PREVIOUS INSTALLATION. THE CRACK IS APPROXIMATELY 2 1/2 INCHS LONG, MOVING FORWARD AND OUTBOARD. THE STRAP WAS REPLACED.
